Ghent University Academic Bibliography

Advanced

Closed formulas for singly-periodic monogenic cotangent, cosecant and cosecant-squared functions in Clifford analysis

Denis Constales UGent and Rolf Krausshar (2003) JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES. 67. p.401-416
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
volume
67
pages
401-416 pages
Web of Science type
Article
Web of Science id
000182620200009
JCR category
MATHEMATICS
JCR impact factor
0.569 (2003)
JCR rank
50/174 (2003)
JCR quartile
2 (2003)
ISSN
0024-6107
language
English
UGent publication?
yes
classification
A1
id
209710
handle
http://hdl.handle.net/1854/LU-209710
date created
2004-04-08 17:03:00
date last changed
2016-12-19 15:38:02
@article{209710,
  author       = {Constales, Denis and Krausshar, Rolf},
  issn         = {0024-6107},
  journal      = {JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES},
  language     = {eng},
  pages        = {401--416},
  title        = {Closed formulas for singly-periodic monogenic cotangent, cosecant and cosecant-squared functions in Clifford analysis},
  volume       = {67},
  year         = {2003},
}

Chicago
Constales, Denis, and Rolf Krausshar. 2003. “Closed Formulas for Singly-periodic Monogenic Cotangent, Cosecant and Cosecant-squared Functions in Clifford Analysis.” Journal of the London Mathematical Society-second Series 67: 401–416.
APA
Constales, D., & Krausshar, R. (2003). Closed formulas for singly-periodic monogenic cotangent, cosecant and cosecant-squared functions in Clifford analysis. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 67, 401–416.
Vancouver
1.
Constales D, Krausshar R. Closed formulas for singly-periodic monogenic cotangent, cosecant and cosecant-squared functions in Clifford analysis. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES. 2003;67:401–16.
MLA
Constales, Denis, and Rolf Krausshar. “Closed Formulas for Singly-periodic Monogenic Cotangent, Cosecant and Cosecant-squared Functions in Clifford Analysis.” JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 67 (2003): 401–416. Print.